# SDR ABXA20200803217

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 86,913 hours, 39,941 cycles
- Engine: Ge CF680A2
- System (JASC): 7600 · Engine Controls
- Part: Actuator
- Part number: 7321330001
- Part serial: 27315
- Condition: Failed
- Location: Fuel Condition
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT ENGINE WOULD NOT START, AIRCRAFT BACK TO BLOCK AND AIRCRAFT GROUNDED.  TROUBLESHOT, PER B767 FIM 76-11-FT803 VERIFIED 28 VDC ON PIN 8, GROUND ON PIN 7.  REMOVED AND REPLACED RIGHT ENGINE FUEL CONDITION MOTOR ACTUATOR, IAW AMM 76-11-04.  REMOVED AND REPLACED RELAY K169, IAW WDM 76-11-11.  PERFORMED ENGINE IDLE RUN, IAW 71-00-00.  OPERATIONS CHECK GOOD.  AIRCRAFT RELEASED.
